IJPAM: Volume 93, No. 3 (2014)
COUPLED DEGENERATE HAMILTONIAN EQUATIONS
Marwan Alquran, Aminah Qawasmeh
Department of Mathematics and Statistics
Jordan University of Science and Technology
Irbid 22110, JORDAN
Abstract. The aim of this paper is to investigate the solution of time-fractional coupled degenerate Hamiltonian equations. We use the expansion method to determine soliton solutions of this system for different values of the fractional order.
Received: December 23, 2013
AMS Subject Classification: 26A33, 74J35, 35R11
Key Words and Phrases: modified Riemann-Liouville derivative, fractional transform, time-fractional Hamiltonian system
Download paper from here.
DOI: 10.12732/ijpam.v93i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 377 - 387
This work is licensed under the Creative Commons Attribution International License (CC BY).